How should I treat a patient with life-threatening gastrointestinal bleeding early after coronary drug-eluting stent implantation?

Research output: Contribution to journalArticlepeer-review

Abstract

BACKGROUND: A 68-year-old man was referred for stable angina pectoris and a large apical perfusion defect on stress myocardial scintigraphy. Medical history included chronic oral anticoagulation with warfarin due to long-standing atrial fibrillation, type 2 diabetes mellitus, hypertension, and dyslipidaemia. INVESTIGATION: Coronary angiography. DIAGNOSIS: Severe stenosis of the mid left anterior descending coronary artery. TREATMENT: Percutaneous coronary intervention with implantation of drug-eluting stent.

Original languageEnglish
JournalEuroIntervention
Volume9
Issue number7
DOIs
Publication statusPublished - Nov 2013

Keywords

  • Anticoagulants
  • Antiplatelet drugs
  • Atrial fibrillation
  • Bleeding
  • Drug-eluting stent

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Fingerprint

Dive into the research topics of 'How should I treat a patient with life-threatening gastrointestinal bleeding early after coronary drug-eluting stent implantation?'. Together they form a unique fingerprint.

Cite this